# SDR UIEA2025070600843

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 PYLON DIAGONAL BRACE RH BELOW HYD DEPRESSURIZATION MODULE FOUND CHAFING.( #1 PYLON DIAGONAL BRACE CHAFING AREA SMOOTHED AS PER RI-54-50-17750 REV.A. (AFTER SMOOTH OUT AREA MEASURED: L=2", W=1.25" & D=0.125"). NO FURTHER DEFECTS NOTED. )
